# SDR MALA040431

- Difficulty date: May 13, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 34,904 hours, 39,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: OFFELB103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK IN MSP, EMERGENCY POWER SUPPLY P/N 61-0478-9, S/N ELB103 FAILED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 55-2198-1 & UNIT PASSED CMM CHECKS.  RETURNED TO SERVICE 5/21/04.
